# SDR DALA2025122609418

- Difficulty date: December 26, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 80,720 hours, 10,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORROSION AT C60-C61 Y1959.   REPLACED SEAT TRACK PER A330 SRM 53-00-15-283-001. (1369984)
